# SDR ASAA2022100740215

- Difficulty date: October 7, 2022
- Submitted: October 11, 2022
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 55,089 hours, 16,439 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 7520 · Engine Cooling System
- Part: Engine
- Condition: Leaking
- Stage of operation: NR
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

# 2 ENGINE DRIPPING FUEL. GROUNDED - YES. ON DEFERRAL.
